# SDR FDEA201701310297

- Difficulty date: January 31, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 77,437 hours, 32,880 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Panel
- Part number: 4059031901
- Part serial: 33797757
- Condition: Malfunctioned
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRICAL PANEL HAS TWO ON LIGHTS FOR EMERGENCY POWER, SHOULD HAVE ONE OFF AND ON.   REMOVED AND REPLACED ESCP IAW AMM 24-08-02-4 AND  PERFORMED ADJUSTMENT AND TEST IAW 24-08-02-5. OPS CHECKED GOOD.
